# SDR AALA202209201137

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,757 hours, 35,947 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT CABIN DOOR JAMMED HALFWAY OPEN 3 TIMES WHILE CATERING WAS TRYING TO OPEN. MAINTENANCE CLEANED 2LD UNLOCKING MECHANISM ASSEMBLY PER AMM 52-10-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
